# SDR SWAA2025102427512

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8841L
- Make and model: Boeing 737-8
- Aircraft serial: 67492
- Aircraft time: 9,251 hours, 5,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY I/B F/A FLASHLIGHT WILL NOT TEST.   R & R FLASHLIGHT & BATTERY PER AMM 25-64-00.
